MAUDE Adverse Event Report: Synthes GmbH HANDLE BATTERY POWERED DRIVER; Instr,Surgical,Orthopedic,AC- Powered motor/access & attach

Synthes GmbH HANDLE BATTERY POWERED DRIVER; Instr,Surgical,Orthopedic,AC- Powered motor/access & attach
Catalog Number 05.000.008
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported all speeds were slow.No patient involvement.It was reported that there was no further information regarding the issue.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary.Service and repair evaluation: the customer reported all speeds slow.The repair technician reported that foreign substance/debris was found in motor and other parts.Button failure was observed in circuit board.Insufficient/low power was observed.The cause of the issue is user error.The item was repaired per the inspection sheet, passed synthes final inspection and will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived in mds&r.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot.Per franchise complaint product investigation procedure, for complaints for which a non-manufacturing related probable cause has been identified no manufacturing record evaluation is required.

Brand Name
HANDLE BATTERY POWERED DRIVER
Common Device Name
Instr,Surgical,Orthopedic,AC- Powered motor/access & attach
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50476674
Report Number8030965-2026-08584
Device Sequence Number10094201
Product Code HWE
UDI-Device Identifier10887587024585
UDI-Public(01)10887587024585(10)008977
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.000.008
Device Lot Number008977
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/10/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown